# SDR UIEA2024080200777

- Difficulty date: August 2, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36132
- Aircraft time: 58,620 hours, 11,060 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Fmc
- Part number: 4052508960
- Part serial: 31791221
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF @ 70 KNOTTS AUTOTHROTTLE DISCONNECT  MASTER CAUTION.( R/R LH FMC IAW AMM 34-61-01. OPS CHECK GOOD. DMI 214021 CLOSED. )
